It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Osteoporosis Message Board


Osteoporosis Board Index


:wave: I have decided to get off the Actenol also! I was having blurry vision and stomach problems. Is there any other side effects with actenol? I heard that it causes leakage.....does that mean bladder problems?
I was also reading about liquid calcium by Innovative Natural. Has anyone heard or tried it? I have Osteoporsis of the hip and thinning of the spine.
My Bone Density test showed improvement of the hip, but the spine was worst. Please if anyone knows what else to take please let me know.

Thanks,
meemaw49
Hi, I have osteopenia and am taking actonel. I do not experience any side effects from this medication. I know that it can cause acid reflex if you lay down after taking it or do not have enough water with it. I have been on this medication for 2 and a half years. I take it once a week, first thing in the morning with a huge glass on water. After taking it, I get ready and go to work so that I do not lay down afterwards. Also, I wait 30 minutes to eat breakfast after taking it. I don't know if any of you take it at other points of the day, but you should be taking it first thing when you wake up with plenty of water. This medication has helped me drastically. I am a runner and I am young, so it is not really common for people my age to have to be on actenol, but without it I would have a lot of stress fractures. The only bad thing that is still in debate... is that it has recently been discovered that diophosphates may cause jaw death after having teeth pulled, etc... It is still under research... but I talked to my doctor and he said not to worry about it unless you are getting some serious work done on your mouth, and that it is more rare to happen than common.





All times are GMT -7. The time now is 10:04 PM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!